| Model Number |
PED2-425-12 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure involving the pipeline embolization device, there was no complete neck coverage at the end of the procedure, although wall apposition was complete.The aneurysm was located on the right c6 side branch, unruptured, with a saccular morphology, a maximum diameter of 3.2mm, and a neck diameter of 2mm.The landing zone artery size was 3.2mm distally and 3.8mm proximally.Dual antiplatelet treatment was administered with a platelet reactivity unit level of 72%.The device was implanted and remains in service.The patient is alive with no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that there were no actions/interventions were taken to resolve the incomplete coverage.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported site responded that neck coverage was achieved and it was a data entry error.